MathSciNet Relay Station
MathSciNet bibliographic data
MR2598747 65L10 (34B16)
Wang, Yulan; Chaolu, Temuer; Chen, Zhong Using reproducing kernel for solving a class of singular weakly nonlinear boundary value problems. Int. J. Comput. Math. 87 (2010), no. 1-3, 367–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement